# SDR R61A201808110865

- Difficulty date: August 11, 2018
- Submitted: August 11, 2018
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000133
- Aircraft time: 27,987 hours, 20,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD GUSSET AT FRAME 90 WAS CORRODED.  REMOVED AND REPLACED THE GUSSET IAW SRM 51-40-08, SRM 51-40-02, AND SRM 51-23-04.
